| Model Number |
FIBERTAK SUTURE ANCHOR |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.No problem found.Visual inspection was unremarkable.Functional testing was completed without issue.Complaint was not confirmed.
Event or Problem Description
It was reported that during a shoulder stabilization surgery the anchor did not fit through the associated spear.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.***update swit 24-aug-2022: a spear with part number ar-2948ct, lot.10122774 was used.The following anchors did fit through the spear.The nurse said that according to her feeling, the anchor is loaded differently.That is, the anchor itself is probably a bit crooked on the inserter.